# SDR IPXA2016070605471

- Difficulty date: June 23, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: SP112512277
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT SIDE OF MAIN AVIONICS RACK  DRIP SHIELD IS CHAFED.  REMOVED, FABRICATED AND REPLACED THE DRIP SHIELD IAW DWG SP11251227 AND SRM 53-00-00.
